# SDR DALA2023011200250

- Difficulty date: January 10, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 69,652 hours, 26,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9819398) DURING INSPECTION FOUND AFT LEFT EXIT DOOR EMERGENCY LIGHTS INOP. REPLACED BATTERY PACK PER B737 AMM 33-51. OPS CHECK OK.
